Top
10
Doctor insights on: Thyroid Nausea Puffy Face

Share
Dr. Al Hegab
13 doctors shared insights

Thyroid (Definition)

The thyroid is an endocrine gland that sits in the lower part of the neck. It produces thyroid hormone - which ...Read more


4

4
What to do if I have nausea linked to thyroid cancer?

What to do if I have nausea linked to thyroid cancer?

Not from Ca: Throid Ca in of itself cant cause nausea. The worst prior to metastasis is compression of esophagus with some swallowing difficutly when very large. Nausea may be due to chemo being given or use of radiation, but the mass for the most part is asymptomatic. ...Read more

6

6
Nausea all day especially before and after food, can barely eat and i have a low thyroid issue could it be this?

Nausea all day especially before and after food, can barely eat and i have a low thyroid issue could it be this?

Thyroid: Not likely due to to low thyroid (hypothyroidism). First, make sure you are not pregnant, and then I would want you to see your doctor for evaluation of reflux, gastritis, or gallbladder issues. ...Read more

7

7
Dizziness and nausea all day even when have eaten? Hypertension and thyroid problems and tachycardic at times

Dizziness and nausea all day even when have eaten? Hypertension and thyroid problems and tachycardic at times

Needs reassessment!: Many things can cause dizziness and nausea that may or may not be related to your thyroid problem or the medications you take. Sounds like your condition is not well controlled yet. Have your doctor reevaluate you. ...Read more

See 1 more doctor answer
8

8
Began a thyroid med last week (mornings), but also take Prozac (fluoxetine) 40mg and topiramate (eves). In mornings now wake with crosseyed double vision/nausea, and during day at times get disoriented/nauseous?

Began a thyroid med last week (mornings), but also take Prozac (fluoxetine) 40mg and topiramate (eves). In mornings now wake with crosseyed double vision/nausea, and during day at times get disoriented/nauseous?

Probably not the med: These symptoms don't sound like things the thyroid med would cause. Perhaps you have a problem with circulation or the brain. See your doctor and get checked as soon as possible. Good luck! ...Read more

See 2 more doctor answers
9

9
Dr. Says thyroid is to low i take o.5 and they riased it ti 75 mg. My symptoms are heart racing nausea . Ekg is good. And i start my thyroid tomorrow.?

Dr. Says thyroid is to low i take o.5 and they riased it ti 75 mg. My symptoms are heart racing nausea . Ekg is good. And i start my thyroid tomorrow.?

Depends. : Thyroid medication is adjusted based on blood tests, not symptoms. If your thyroid medication was recently increased, your TSH (the blood test used to monitor thyroid medication) was likely abnormal. ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more